It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Digestive Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-02-2013, 07:43 PM   #1
Senior Member
(female)
 
Join Date: Aug 2008
Location: Las Vegas, NV
Posts: 160
shrtcak81 HB User
Anyone get gastritis while on PPIs?

Hi Everyone,
I'm posting here because no one has responded on the Acid Reflux board (I have GERD).

I was diagnosed last year in an endoscopy that I had mild gastritis. My first symptoms began 5 years ago and it's come and gone (right now I'm in a bad flare). But what was so weird was I got it while on Prilosec at the time and since then, no PPI hasn't really been effective. Currently I'm on Prilosec again, but what I'm wondering is if these drugs can actually cause gastritis. Any thoughts on this? Thanks!

- Crystal

 
Sponsors Lightbulb
   
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 11:45 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!